i have a questian regarding about periods,i had my last periods this may 12th and last for 6 days. Now i noticed slight brownish blood with vaginal mucus. yesterday and today. i had problem with vaginal itchness and used internal vaginal creams prescribed by MD.But after medicine i was ok then agine i have vaginal itchiness.this comes on and off.i have copper-T inside ,inserted last may, one year now.i have 2 children one is 6 and 2nd one is 20 month old. after my 1`st baby i used copper -t ,i dont have any side effects that time.
Welcome to ehealthforum,
Brown discharge could be due to many causes that includes pregnancy, infection like Gonorrhea or Chlamydia, PID, vaginitis, ovarian cysts, uterine fibroids, use of hormonal contraceptives, cervical dysplasia, cervical erosion, etc. Consider visiting your doctor/gynecologist at the earliest. Only after a careful examination and investigations (vaginal swab/smear test, PAP smear test, hormonal analysis) the exact cause can be made out. Treatment as needed (based on your examination and investigation results) would be started to help you. If infective cause is detected, get your partner also treated simultaneously to prevent re-infection (if you are sexually active). Drink plenty of water. Avoid vaginal douching, use of harsh soap, perfumes or deodorants in the area. Use loose cotton undergarments. Avoid tight fitting clothes. Keep the area dry and clean.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Menstruation , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.